# SDR DALA1151900693

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR CORRODED STA 1430-1460 AT 29R.  PROCURED REPL STRINGER INSTALLED IAW 51-40-05 FIG 3 PG 4.
